Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GJ777

Peeling, Itchiness and Flakiness with Retin-A Micro .1%

Hello, all.

I'm sure this has been asked before, but perhaps you can forgive me and help me out, anyway!

I am using Retin-a Micro .1% and have been using it for about five days. I only have a little bit of acne and am principally using the product for milia and oily skin that doesn't exfoliate well. Also, I'm fair skinned and 26, so I'm starting to prepare myself for the wrinkle assault, which I expect will begin in a few years.

Through these five days, I have experienced what I believe are the typical symptoms: itchiness, flakiness peeling and dryness. My question, for those of you who have used the product, is: When can I expect these symptoms to subside? I'm sure it varies from person to person, but maybe you can give me a personal estimate based upon your experience?

Thanks so much for any help.

Share this post


Link to post
Share on other sites

as long as you give it about 10 minutes to absorb into the skin you can apply a moisturizer over the retin a before bed. this will not cut the concentration and will ease the side effects.

Share this post


Link to post
Share on other sites

this is probably too late, your face has probly improved haha.

this is for the people who are reading.. IT IS FKN SHIT FOR THE FIRST 2 WEEKS. PEELING, REDNESS, BURNING, IB. after 4 weeks ur IB starts too get better and you begin to get better

PLEASE STAY WITH IT PLEASE

TRUST ME!!! this sht brings all your pimples to the surface THEN it heals.

remember! nothing good comes easy.

it nver doe

Share this post


Link to post
Share on other sites
this is probably too late, your face has probly improved haha.

this is for the people who are reading.. IT IS FKN SHIT FOR THE FIRST 2 WEEKS. PEELING, REDNESS, BURNING, IB. after 4 weeks ur IB starts too get better and you begin to get better

PLEASE STAY WITH IT PLEASE

TRUST ME!!! this sht brings all your pimples to the surface THEN it heals.

remember! nothing good comes easy.

it nver doe

i m on retin a 0.05 for 4 months now...and my skin is still flaky,really dry,itchy and rough :(

what should i do

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×